# SDR DALA2018100905992

- Difficulty date: October 6, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 61,088 hours, 26,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE, LOCATIONS:604.  COVER FOR EXIT SIGN IS OFF, INTERIOR. RE-SECURED SIGN COVER.
